Results 1 to 5 of 5
Like Tree3Likes
  • 1 Post By manwhosoldtheworld
  • 2 Post By TRON
Quitting
  1. #1
    70RoadRunner is offline New Member
    Join Date
    Jun 2011
    Posts
    2

    Default Quitting

    I have been taking Norcos/Vicodin for about 3 1/2 years and at times I was taking well over 140 MG's a day. I promised my wife after my last buy that if I couldn't quit then I would seek treatment but I am almost out and am going to make a buy of Percocet's later today. It will be the first time I will have broken a promise to her in the 10 years I wanted to tell her last night but it just didn't happen. I think the guilt will overcome me and I'll have to tell her.
    I want my life back. My mother is currently in treatment for the same problem, she's 72 years old! I have managed to cut down to around 60-80 a day but I don't think I'm prepared to go cold turkey even though it may be the best way. I have stopped taking them after I get home which is a big change. I would take them before bed and even during the night. I try not taking any in the morning but then I get the shivers and sweats. I used to pop 3-4 to make it go away but now it's just a couple. Then I take a couple more at lunch and 2 more in the late afternoon before I go home. Sometimes I may take 2 more than this but it’s a bout where I am right now.
    I am taking 50-75 MG of sleeping pills to go to sleep and a couple over the counter pills for restless leg syndrome. My doctor prescribes me Klonopin .25MG but I just gobble them up. I also find myself waking around 2,3 or 4 sweating horribly and my RLS is in full swing. Sometimes I'll get up and take a Klono and another sleeping pill and rock until it kicks in. My wife is going through menopause and has hot flashes and sweats frequently. Maybe I’m going through male menopause.LOL.
    Yesterday I only took 6 and could notice how much better I felt and the energy I had. I remember a time when taking them would do that but those effects have stopped. Hell, I remember when I could break a 5MG in HALF and get off! I wrote my doctor earlier telling her of my situation. She knows I am taking the pills. I told her a want to stop and was wondering if she had anything that could help the acute withdrawal.
    It seems like the last few years have been a blur and I don't even want to think about the money. I work my ass off and haven't got squat to show for it. It's time to knuckle down and do this but I am scared. I know I can do this. I’ve quit smoking, alcohol, and host of other chemicals. It just seems that the withdrawal wasn’t as painful.
    I know this is a little off topic but I’ve also been dealing with the constipation. I’ve just come to accept it as normal and I’m wondering if my system will return to having regular bowel movements.

  2. #2
    numbOne is offline Member
    Join Date
    Jan 2010
    Posts
    333

    Default

    It's definitely hard to stop and just as difficult to not pick up again. Just go about it with the same conviction you had when quitting the other things. You can look up "Thomas recipe" to help with the symptons. Main thing is to believe in yourself and and utilize your inner strength to fight off the cravings. You can definitely do this!!

    I wouldnt worry about the bowels movements. In fact, the next few days you'll be unloading. The opiates block you up so it's natural you were irregular. It will go back to normal after your system adjusts.

    Keep posting. Don't worry about the past, make up for it all with a brighter future.

  3. #3
    manwhosoldtheworld is offline Junior Member
    Join Date
    Aug 2011
    Posts
    35

    Default

    Hey i just reviewed your concerns about quitting... haaaaah quitting really sounds difficult man 3 1/2 year not a big deal i work in pharma company and i have seen people using them 6-7 years quitting and throwing percs valiums in trash no matter how old are you no matter how much quantity you are taking just damn it.... If you really care about your family and to get ashamed to your beloved wife build up mind power...... be a man STAY BLESSED
    TRON likes this.

  4. #4
    TRON is offline Member
    Join Date
    Aug 2011
    Location
    Planet Earth
    Posts
    82

    Default

    70RoadRunner,

    Been there done that. It always feels like the end of the world right before you begin your detox, but the worst symptoms only last a week or so. Even during that time, you begin to feel a clarity in your head that is motivating. Your emotions open up and you connect with your family, friends, and the world again.

    I would maybe talk to your wife and tell her the truth. Tell her if you are going to quit you need to have a better plan in place. Sit down together, set a date, get some time off work (Friday and a Monday at a minimum), begin taking the supplements and vitamins recommended in the Thomas Recipe, stock up on books/music/movies, etc.

    Stick to that date and follow through. It feels impossible, but it's very doable. The hardest part is staying clean once you get through withdrawals. Your mind says, "That wasn't that bad. I can do a little bit now." So make sure you have constant support. I told my friends and family to ask me everyday how I'm doing. My integrity means so much that I make sure not to use so I never have to lie. Since you've never lied to your wife, let her hold you accountable.

    Good luck man. If you have questions or need someone to talk to I'm always here for you. PEACE & LOVE
    Entirely focused on making wise decisions...

  5. #5
    TRON is offline Member
    Join Date
    Aug 2011
    Location
    Planet Earth
    Posts
    82

    Default

    70RoadRunner,

    How are you today? Did you talk to your wife? I hope you two are able to come up with a plan that works for both of you. You can beat this!

    PEACE & LOVE
    Entirely focused on making wise decisions...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22